Kodai Mathematical Seminar Reports

Prolongations of hypersurfaces to tangent bundles

Mariko Tani

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 21, Number 1 (1969), 85-96.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138845833

Digital Object Identifier
doi:10.2996/kmj/1138845833

Mathematical Reviews number (MathSciNet)
MR0242086

Zentralblatt MATH identifier
0183.50605

Subjects
Primary: 53.50

Citation

Tani, Mariko. Prolongations of hypersurfaces to tangent bundles. Kodai Math. Sem. Rep. 21 (1969), no. 1, 85--96. doi:10.2996/kmj/1138845833. https://projecteuclid.org/euclid.kmj/1138845833


Export citation

References

  • [1] DOMBROWSKI, P., On the goemetry of the tangent bundle. J. Reine Angew. Math. 210 (1962), 73-88.
  • [2] SASAKI, S., On the differential geometry of tangent bundles of Riemannian manifolds. Thoku Math. J. 10 (1958), 338-354.
  • [3] YANO, K., AND S. ISHIHARA, Horizontal lifts of tensor fields and connections t tangent bundles. J. Math, and Mech. 16 (1967), 1015-1030.
  • [4] YANO, K., AND S. KOBAYASHI, Prolongations of tensor fields and connections t tangent bundle 1. J. Math. Soc. Japan 18 (1966), 194-210.
  • [5] YANO, K., AND E. M. PATTERSON, Vertical and complete lifts from a manifol to its cotangent bundle. J. Math. Soc. Japan 19 (1967), 91-113.